Acta Mathematica

A geometric proof of Mostow's rigidity theorem for groups of divergence type

Stephen Agard

Full-text: Open access

Article information

Source
Acta Math., Volume 151 (1983), 231-252.

Dates
Received: 18 June 1981
Revised: 1 December 1982
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890266

Digital Object Identifier
doi:10.1007/BF02393208

Mathematical Reviews number (MathSciNet)
MR723011

Zentralblatt MATH identifier
0532.30038

Rights
1983 © Almqvist & Wiksell

Citation

Agard, Stephen. A geometric proof of Mostow's rigidity theorem for groups of divergence type. Acta Math. 151 (1983), 231--252. doi:10.1007/BF02393208. https://projecteuclid.org/euclid.acta/1485890266


Export citation

References

  • Agard, S., Elementary properties of Möbius transformations inRnwith applications to rigidity theory. University of Minnesota Mathematics Report 82-110.
  • Ahlfors, L. V., Möbius transformations in several variables. Ordway Professorship Lectures in Mathematics, University of Minnesota, Minneapolis (1981).
  • Ahlfors, L. V., Two lectures in Kleinian groups, in Proceedings of the Romanian-Finnish seminar on Teichmüller spaces and quasiconformal mappings, Brasov (1969), 60–64.
  • Beurling, A. & Ahlfors, L. V., The boundary correspondence under quasiconformal mappings. Acta Math., 96 (1956), 125–142.
  • Gehring, F. W., The Carathéodory convergence theorem for quasiconformal mappings in space. Ann. Acad. Sci. Fenn. A.I., 336 (1963), 1–21.
  • Kuusalo, T., Boundary mappings of geometric isomorphisms of Fuchsian groups. Ann. Acad. Sci. Fenn. A.I., 545 (1973), 1–6.
  • Lehner, J., Discontinuous groups and automorphic functions. AMS Mathematical Surveys VIII, Providence (1964).
  • Mostow, G. D., Quasiconformal mappings in n-space and the rigidity of hyperbolic space forms. Institut des Hautes Études Scientifiques, Publications Mathematiques, 34 (1968), 53–104.
  • Mostow, G. D., Strong rigidity of locally symmetric spaces. Annals of Math. Studies 78 (1973), Princeton.
  • Myrberg, P. J., Ein Approximationssatz für die Fuchsschen Gruppen. Acta Math., 57 (1931), 389–409.
  • Sullivan, D., On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, in Proc. Stony Brook conference on Riemann surfaces and Kleinian groups (1978).
  • Tsuji, M., Potential theory in modern function theory. Tokyo (1959).
  • Gottschalk, W. H. & Hedlund, G. A., Topological dynamics. AMS Colloquium Publications XXXVI, Providence (1955).
  • Agard, S., Remarks on the boundary mapping for a Fuchsian group. To appear.